# SDR QXEA2011121501350

- Difficulty date: December 12, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND IN AFT BAGGAGE COMPARTMENT FLOORBEAM ANGLE AT STA X783.102 HAS MULTIPLE AREAS OF CORROSION BETWEEN Y24 LT TO Y31 RT.  REMOVED CORROSION IAW SRM 51-21-00-00-01.  MINIMUM REMAINING THICKNESS .058" CONFIRMED BLENDS CRACK FREE REF NTM 51-00-02-250-801 AND 51-00-01-250-801.  MATERIAL LOSS FOUND IN LIMITS IAW RD 8/4-53-4168. COMPLIED WITH RD 8/4-53-4168.
